# SDR SWIA202164662

- Difficulty date: December 23, 2021
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR BOTTOM ANGLE  FOR LOWER STEP (DOOR OPEN)  HAS CORROSION IN MULTIPLE AREAS    (C CHECK RO 02/22/2022)   REMOVED AND REPLACED PAX DOOR LWR BOTTOM ANGLE REF. CRJ700 SRM 51-42-06-001-001-A01 AND CRJ700 SRM 51-42-13-001-001-A01.
